# SDR SWAA2022031585784

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT BULHEAD LOWER ANGLE AT STA 947; RBL12; WL 155 UNDER SIDE CORRODED / EVALUATED CORROSION ON AFT CARGO BULKHEAD LOWER ANGLE STA 947 RBL12; FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED LIMITS. LOCATED DRILLED AND INSTALLED NEW ANGLE P/N 149A8118-27 ATAG # A22917 I/A/W SRM 51-40-02-0G-0 & DWG 149A8117 SHEET 4 REV C APPLIED CIC I/A/W AMM 51-21-91-620-802.
